Approximations to the solution of the Zakai equation using multiple Wiener and Stratonovich integral expansions

Budhiraja, A., Kallianpur, G. . Stochastics and Stochastics Reports 1996. 56 (3--4) :271-315

Locate this article in:

Bibtex

@article{CIS-237671,
  Author = {Budhiraja, A. and Kallianpur, G.},
  Title = {Approximations to the solution of the Zakai equation using multiple Wiener and Stratonovich integral expansions},
  Journal = {Stochastics and Stochastics Reports},
  Volume = {56},
  Number = {3--4},
  Year = {1996},
  Pages = {271--315},
  Keywords = {Stochastic partial differential equation}
}

Similar articles